Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 31, 2020, 12:43 PM EDT for 6 counties in Georgia. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2020, 12:43 PM EDT (16:43 UTC)
- Expired
- Mar 31, 2020, 1:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
Counties Bibb County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA, Putnam County, GA, Upson County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 1:00 PM EDT | TSTM WND DMG | 2 E Arkwright, GA | SEVERAL TREES DOWNED ALONG RIVER NORTH BLVD. |
| Mar 31, 1:05 PM EDT | TSTM WND DMG | 5 Wnw Postell, GA | SEVERAL TREES DOWNED NEAR THE 700 BLOCK OF GRAHAM RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037
WWUS82 KFFC 311643
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1243 PM EDT Tue Mar 31 2020
GAZ059-060-069>073-081-082-311745-
Putnam GA-Lamar GA-Monroe GA-Baldwin GA-Bibb GA-Upson GA-Crawford GA-
Jones GA-Jasper GA-
1243 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...SOUTHEASTERN LAMAR...
MONROE...NORTHWESTERN BALDWIN...WESTERN BIBB...EASTERN UPSON...
NORTHERN CRAWFORD...JONES AND SOUTHERN JASPER COUNTIES UNTIL 145 PM
EDT...
At 1243 PM EDT...a line of strong thunderstorms was along a line
extending from Shady Dale to near Big Lazer Creek Wma...and moving
east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Thomaston, Eatonton, Forsyth, Gray, Monticello, Roberta,
Yatesville, Shady Dale, Payne, Culloden, Payne City, Phoenix, Lincoln
Park, Meriwether, Wayside, Round Oak, Wesleyan, Logtown and
McElheneys Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3274 8427 3279 8439 3283 8442 3320 8389
3318 8382 3326 8382 3343 8357 3342 8325
3340 8324 3340 8321 3338 8322 3339 8319
3334 8314 3329 8318 3326 8325 3321 8326
3313 8333 3270 8381
TIME...MOT...LOC 1643Z 277DEG 48KT 3340 8359 3273 8442
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 10:24 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 31, 10:24 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1024 AM EDT Tue Mar 31 2020 .UPDATE... A Tornado Watch has been issued for the majority of central Georgia and portions of north Georgia, including the south metro area. This watch will be in effect until 4 PM EDT this afternoon.As a deepening surface low enters Alabama and approaches from the west, widespread convective showers have begun to spread into northwest Georgia. An area of instability across central Georgia to the south of a warm front is contributing to an area of instability and strong low-level shear. As a result, strong to severe thunderstorms remain possible across central and portions of north Georgia during the late morning and afternoon hours as the system approaches. A few tornadoes and damaging wind gusts will be the primary hazards with any severe thunderstorms that occur. King && .PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/ SHORT TERM /Today through Wednesday/... The main concern will be the possibility for severe weather today. SPC has highlighted a slight risk area covering a large portion of central GA and a marginal risk area up to Atlanta. This is due to surface low pressure forecast to move across central GA dragging a warm front into the area and a short wave moving across the forecast as well. This will give the possibility for a line of convective showers that could become severe storms as they move across the area roughly 11am to 6pm. The warm front will provide an area of instability and low level shear along and to the south. The main hazard will be gusty and possibly damaging winds. In the slight risk area, tornadoes and large hail will also be possible. Once the surface system passes, storm chances will diminish quickly and all rain chances will end tonight. Also as the surface system passes, the winds will increase for a period overnight with some areas getting to wind advisory criteria(20 mph sustained). Wednesday is expected to be dry as high pressure moves toward the area. Forecast high temperatures are running well below normal over N GA today and plus or minus several degrees of normal over central GA. Forecast high temperatures are running about 5-12 degrees below normal on Wednesday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium. BDL LONG TERM /Wednesday Night through Monday/... High pressure in place at the beginning of the long term portion of the forecast. The high pressure ridge will begin to push offshore on Saturday ahead of a cold front entering the Lower Mississippi River Valley. The front will continue eastward late Saturday and eventually push south of the CWA late Sunday/early Monday. Not confident on exactly how far south the front will make it as it will be parallel to the mid level flow. Unsettled weather will prevail for early next week. A wave of low pressure is expected to interact with the old frontal boundary and bring a bit more widespread precip to the CWA. NListemaa AVIATION... 12Z Update... Increasing potential for MVFR-IFR ceilings through the day with showers and some thunderstorms, most likely over central GA. Improvement is expected to VFR tonight. Surface winds becoming NE-SE then ESE-SSW then W-N around 7-14 kts then 12-18 kts when the winds go W-N with gusts 22-28 kts. //ATL Confidence...12Z Update... Low to medium confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 43 64 42 / 90 60 0 0 Atlanta 61 42 61 42 / 90 30 0 0 Blairsville 52 37 54 36 / 90 50 5 0 Cartersville 58 39 60 39 / 90 20 0 0 Columbus 73 45 68 45 / 80 20 0 0 Gainesville 57 41 61 41 / 90 50 0 0 Macon 71 45 66 44 / 90 30 0 0 Rome 58 40 61 40 / 100 20 0 0 Peachtree City 64 42 63 41 / 90 20 0 0 Vidalia 78 50 67 48 / 90 60 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette... Glascock...Greene...Hancock...Harris...Heard...Henry...Houston... Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup... Twiggs...Upson...Warren...Washington...Webster...Wilcox... Wilkinson. && SHORT TERM...King LONG TERM....NListemaa AVIATION...BDL
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 517 AM EDT Tue Mar 31 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 517 AM EDT Tue Mar 31 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A low pressure system will move across the southeast states today, bringing widespread showers and thunderstorms. A threat for severe weather exists, mainly for areas south of Interstate 20. Hail, damaging winds and a few tornadoes are all possible with this system. To the north of this severe risk, the threat for heavy rain will exist which could lead to localized flooding. The most likely timing for any severe weather should be between noon and 7PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information for possible activation across portions of central Georgia later today.
In the hours before
Local storm report, Mar 31, 12:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 1 NNW NEWNAN 33.39N 84.80W
03/31/2020 COWETA GA PUBLIC
MULTIPLE POWER POLES REPORTED DOWN NEAR THE
INTERSECTION OF WINFIELD DR, PARKS AVE, AND LUNDY ST.
&&
EVENT NUMBER FFC2000258
NMLocal storm report, Mar 31, 12:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM TSTM WND DMG 3 SSE SANDY CREEK 33.46N 84.54W
03/31/2020 FAYETTE GA TRAINED SPOTTER
MULTIPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF
TRAMMELL RD AND ADAMS RD.
&&
EVENT NUMBER FFC2000259
NMSpecial weather statement, Mar 31, 12:25 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1225 PM EDT Tue Mar 31 2020
GAZ024-025-027-036>038-047-311700-
Madison GA-Banks GA-Jackson GA-Walton GA-Oglethorpe GA-Clarke GA-
Oconee GA-
1225 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BANKS...EASTERN
JACKSON...NORTHEASTERN WALTON...WESTERN OGLETHORPE...CLARKE AND
OCONEE COUNTIES UNTIL 100 PM EDT...
At 1224 PM EDT...a line of strong thunderstorms was along a line
extending from near Boydville to near Good Hope...and moving east at
55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Jefferson, Commerce, Watkinsville, Homer, Danielsville, Lexington,
Athens, Maysville, Arcade, Nicholson, Comer, Winterville, Bogart,
Crawford, North High Shoals, Colbert, Arnoldsville, Ila, Carlton and
Bishop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3446 8340 3442 8338 3432 8339 3427 8334
3424 8334 3426 8330 3424 8317 3427 8311
3423 8308 3417 8310 3412 8304 3373 8311
3380 8348 3382 8350 3381 8352 3382 8359
3395 8358 3397 8354 3403 8357 3449 8352
TIME...MOT...LOC 1624Z 254DEG 46KT 3457 8344 3385 8358
WIND...50MPHSpecial weather statement, Mar 31, 12:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1227 PM EDT Tue Mar 31 2020
GAZ078-089-090-102-311730-
Chattahoochee GA-Harris GA-Stewart GA-Muscogee GA-
1227 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...HARRIS...STEWART
AND MUSCOGEE COUNTIES UNTIL 130 PM EDT...
At 1224 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms just west of the advisory area over portions of
Alabama.
HAZARD...A line of strong to severe thunderstorms will approach
the area within the next hour with damaging winds and a
brief tornado possible. Warnings are likely to be issued
for this line shortly.
IMPACT...These storms have exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Lumpkin, Hamilton, Cusseta, Richland, Pine Mountain, Waverly Hall,
Fort Benning/Lawson Army Air Fld, North Fort Benning, Bibb City,
Upatoi, F.d. Roosevelt State Park, Green Island Hills, Cataula,
Columbus Metropolitan Airport, Troutman, Sanford, Mountain Hill,
Benning Hills, Benning Park and Fortson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3195 8496 3198 8496 3199 8507 3213 8506
3226 8489 3233 8501 3243 8496 3264 8511
3274 8511 3276 8514 3278 8512 3281 8517
3287 8516 3285 8473 3256 8467 3252 8469
3252 8467 3249 8466 3194 8466 3192 8492
TIME...MOT...LOC 1624Z 240DEG 48KT 3201 8540
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 31, 12:31 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 PM EDT Tue Mar 31 2020
GAZ058-059-068>071-079-311700-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jasper GA-Talbot GA-Pike GA-
1231 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...MONROE...UPSON...
JASPER...TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 100 PM EDT...
At 1230 PM EDT...a line of strong thunderstorms was along a line
extending from High Falls State Park to near Woodland...and moving
east at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Jackson, Forsyth, Monticello, Talbotton,
Flovilla, Milner, Woodland, Yatesville, Shady Dale, Meansville,
Culloden, Aldora, Sunset Village, Lincoln Park, The Rock, Turtle
Cove, Atwater and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3275 8469 3288 8451 3291 8451 3318 8419
3318 8413 3323 8412 3341 8391 3337 8386
3343 8382 3343 8353 3329 8354 3315 8369
3313 8382 3308 8377 3285 8401 3285 8412
3269 8420 3274 8429 3267 8437 3269 8470
TIME...MOT...LOC 1630Z 263DEG 33KT 3320 8403 3275 8463
WIND...50MPHSpecial weather statement, Mar 31, 12:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1243 PM EDT Tue Mar 31 2020
GAZ059-060-069>073-081-082-311745-
Putnam GA-Lamar GA-Monroe GA-Baldwin GA-Bibb GA-Upson GA-Crawford GA-
Jones GA-Jasper GA-
1243 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...SOUTHEASTERN LAMAR...
MONROE...NORTHWESTERN BALDWIN...WESTERN BIBB...EASTERN UPSON...
NORTHERN CRAWFORD...JONES AND SOUTHERN JASPER COUNTIES UNTIL 145 PM
EDT...
At 1243 PM EDT...a line of strong thunderstorms was along a line
extending from Shady Dale to near Big Lazer Creek Wma...and moving
east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Thomaston, Eatonton, Forsyth, Gray, Monticello, Roberta,
Yatesville, Shady Dale, Payne, Culloden, Payne City, Phoenix, Lincoln
Park, Meriwether, Wayside, Round Oak, Wesleyan, Logtown and
McElheneys Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3274 8427 3279 8439 3283 8442 3320 8389
3318 8382 3326 8382 3343 8357 3342 8325
3340 8324 3340 8321 3338 8322 3339 8319
3334 8314 3329 8318 3326 8325 3321 8326
3313 8333 3270 8381
TIME...MOT...LOC 1643Z 277DEG 48KT 3340 8359 3273 8442
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 59 min |
| Mar 31, 10:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 24 min |
| Mar 31, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more | 44 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Fulton | 40 min |
| Mar 31, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more | 58 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 26 min |
| Mar 31, 11:52 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more | 38 min |
| Mar 31, 12:12 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 33 min |
| Mar 31, 12:25 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison, Oconee | 35 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 63 min |
| Mar 31, 12:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Putnam | 33 min |
| Mar 31, 12:31 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe, Talbot, Upson | 29 min |
| Mar 31, 12:55 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 50 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Mar 31, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Taylor | 41 min |
| Mar 31, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 25 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 46 min |
| Mar 31, 1:23 PM EDT | Tornado Warning | FFC | Stewart, Sumter, Webster | 23 min |
| Mar 31, 1:30 PM EDT | Special Weather Statement | FFC | Glascock, Hancock | 60 min |
| Mar 31, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Pulaski, Sumter, Wilcox | 42 min |
| Mar 31, 1:37 PM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 23 min |
| Mar 31, 1:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Mar 31, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 52 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 60 min |
| Mar 31, 2:10 PM EDT | Special Weather Statement | FFC | Pulaski | 35 min |
| Mar 31, 2:25 PM EDT | Special Weather Statement | FFC | Peach | 50 min |
| Mar 31, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 50 min |
| Mar 31, 2:46 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 29 min |
| Mar 31, 3:09 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 51 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | FFC | Johnson | 44 min |
| Mar 31, 3:50 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Mar 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Mar 31, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.